# SDR SWIA202409160812

- Difficulty date: July 7, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.00 FRAME HAS CRACK AT APPROXSTR 01      (C-CHECK RO 9/15/2024)    COMPLIED WITH REPAIR TO FRAME AT FS 333.00 APPROX. STR 01 REF. REO 690-53-21-1807 REV -- DATED 22-JUL-2024. ALL STEPS OF REO COMPLIED WITH. COMPILED WITH SKYWEST TASK CARD 51-900-1002-SKY AND M-337.
